Free Shipping + Returns on every single order!

FEXOFENADINE HCL 60MG | NON-DROWSY ANTIHISTAMINE | 100 COUNT TABLETS

FEXOFENADINE HCL 60MG | NON-DROWSY ANTIHISTAMINE | 100 COUNT TABLETS

MAJOR

Regular price $21.95 Sale

- +
  • Fexofenadine HCL 60mg
  • 100 Count Tablets
  • 12 Hour Indoor and Outdoor Allergy Relief
  • Help with Sneezing; Runny Nose; Watery Eyes; Itchy Nose or Throat
  • Compare to Allegra Allergy


Compare to the active ingredient in Allegra Allergy 12 HR. Fexofenadine 60 mg is a non-drowsy allergy medicine that provides 12 hours of Indoor and outdoor allergy relief of sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Made in Israel

Reviews